# SDR 07FDEA02866

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6527132
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST FOR PREVIOUS WORKMANSHIP, BS 680, STR S-23L STRINGER UPPER FLANGE WAS BLENDED, ON AND HAS TOOLING MARK IN AREA UNDER PREVIOUS REPAIR.  BLEND OUT TOOLING MARK IAW B727 SRM 51-10-1 FIG 2.  INSTALLED STRINGER TYPICAL REPAIR IAW B727 51-10-3-FIG 2, THIS IS CLASSIFIED AS A MAJOR REPAIR.
